Lancaster EPrints

Fully commutative Kazhdan-Lusztig cells.

Green, Richard and Losonczy, J. (2001) Fully commutative Kazhdan-Lusztig cells. Annales de L'Institut Fourier, 51 (4). pp. 1025-1045. ISSN 1777-5310

Full text not available from this repository.


We investigate the compatibility of the set of fully commutative elements of a Coxeter group with the various types of Kazhdan-Lusztig cells using a canonical basis for a generalized version of the Temperley-Lieb algebra.

Item Type: Journal Article
Journal or Publication Title: Annales de L'Institut Fourier
Uncontrolled Keywords: canonical basis ; cell theory ; Coxeter group ; Hecke algebra ; Kazhdan-Lusztig basis ; Temperley-Lieb algebra
Subjects: ?? qa ??
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19311
Deposited By: ep_ss_importer
Deposited On: 21 Nov 2008 11:52
Refereed?: Yes
Published?: Published
Last Modified: 19 Jun 2018 02:20
Identification Number:

Actions (login required)

View Item